# SDR 06FDEA03170

- Difficulty date: September 4, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE LANDING GEAR TRUNNION FITTING FOUND WITH CRACK ON LOWER   FORWARD SIDE. REPAIR CARRIED OUT AS PER FEDEX EA 1-5310-104776,
